# SDR DXTA2024123001692

- Difficulty date: December 25, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N180QS
- Make and model: Bombdr BD7001A12
- Aircraft serial: 70140
- Aircraft time: 1,353 hours, 450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: PN340020
- Part serial: SN014678
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPEAT WRITE UP. WHEN TESTING EMERGENCY LIGHTS. PER OUR AOM. WITH AIRCRAFT POWERED UP, WHEN EMERGENCY LIGHT SWITCH MOVED TO ON POSITION, THE LIGHTS DO COME ON AND AND OPERATE NORMALLY. BUT WE DO NOT GET A WHITE STATUS MESSAGE THAT IS REQUIRED TO ILLUMINATE. MY GUESS IS BATTERY VOLTAGE IS BELOW MINIMUM THAT WILL SHOW A GOOD TEST. CORRECTIVE ACTION: REMOVED AND REPLACED ELPS 1 & 3. OPS CHECK GOOD. IAW BD700-A-J33-53-09-00AAA-720A-A AND GLOBAL 7500 AMP 33-53-11
